# SDR MZZA98268

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON FORWARD CARGO COMPACTMENT STRINGER S-27R AT BS 740.  THE CORRODED STRINGER 5 INCH LONG WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-10-3 FIGURE 1.  (M)
